# SDR U2RA201308130001

- Difficulty date: August 13, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 82,095 hours, 11,437 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Main Deck
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN DECK FORWARD FIRE WARNING ACTIVATED DURING FLIGHT.  ON ABOUT 5 SECONDS THEN EXTINGUISHED.
